Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 636782, 18 pages
http://dx.doi.org/10.1155/2012/636782
Research Article

Lightlike Submanifolds of a Semi-Riemannian Manifold of Quasi-Constant Curvature

1Department of Mathematics, Dongguk University, Kyongju 780-714, Republic of Korea
2Department of Mathematics, Sogang University, Sinsu-dong, Mapo-gu, Seoul 121-742, Republic of Korea

Received 19 January 2012; Revised 29 February 2012; Accepted 14 March 2012

Academic Editor: Chein-Shan Liu

Copyright © 2012 D. H. Jin and J. W. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. H. Jin and J. W. Lee, “Lightlike Submanifolds of a Semi-Riemannian Manifold of Quasi-Constant Curvature,” Journal of Applied Mathematics, vol. 2012, Article ID 636782, 18 pages, 2012. https://doi.org/10.1155/2012/636782.